# SDR GTIA030857

- Difficulty date: October 15, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND DAMAGED LONGERON STATION FS 1271 L24L.  REMOVED DAMAGED LONGERON AT L24L FS 1322-1271.  FABRICATED NEW LONGERON.  LOCATED AND DRILLED SPLICE.  INSTALLED SPLICE AND LONGERON.  (M)
